Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Homotopy Analysis Method for Nonlinear Jaulent-Miodek Equation

Year:    2010

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 2 : pp. 83–88

Abstract

The homotopy analysis method (HAM) has been developed by Liao [1-2] to obtain series solutions of controllable convergence to various nonlinear problems. In this work, we propose this method (HAM), for solving Jaulent-Miodek (JM) equation [9-10]. Numerical solutions obtained by the homotopy analysis method are compared with the exact solutions. The results for some values for the variables are shown in the tables and the solutions are presented as plots as well, showing the ability of the method

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22715

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 2 : pp. 83–88

Published online:    2010-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords: